李建奎
发布人: 数学系 发布时间: 2017-06-24 作者: 访问次数: 1453

一、个人简介

李建奎  博士,教授,博导,理学院院长

二、主要学习及工作经历

1993年                       南京大学获得理学博士学位

1993.8-1995.8            中国科技大学从事博士后研究

2001年                        University of New Hampshire 获得哲学博士学位

2001.7-2003.7             University of Waterloo,博士后

20037月至今         华东理工大学理学院

三、讲授课程及教学成果

数学分析,实变函数,泛函分析,复变函数与积分变换,近世代数,非线性泛函分析,线性代数,专业外语,数学史,数学文化,Banach代数,算子代数,应用泛函分析

获奖情况:2014年获宝钢优秀教师奖

四、研究方向及主要进展

算子理论和算子代数。

五、代表性科研项目

主持完成华东理工大学科研启动基金一项

主持完成归国留学基金一项

主持完成国家自然科学基金三项

主持在研国家自然科学基金一项

六、代表性研究论文

1. Jun He, Jiankui Li, Guangyu An and Wenbo Huang, Characterizations of 2-local derivations and local Lie derivations on some algebras.Sib. Math. J., to appear, arXiv:1611.01632.

2. Yana Ding and Jiankui Li, Lie n-higher derivations and Lie n-higher derivable mappings. Bull. Aust. Math. Soc., Published online: 09 June 2017.

3. Wenbo Huang, Jiankui Li and Jun He, Characterizations of Jordan mappings on some rings and algebras through zero products.Linear Multilinear Algebra, Published Online: 09 Mar 2017.

4. Yana Ding and Jiankui Li, Left derivable or Jordan left derivable mappings on Banach algebras. Bull. Iranian Math. Soc., 43 (2017), no. 2, 427-437.

5. Jun He, Jiankui Li and Wenhua Qian, Characterizations of centralizers and derivations on some algebras. J. Korean Math. Soc., 54 (2017), no. 2, 685-696.

6. Qihui Li, Don Hadwin, Jiankui Li, Xiujuan Ma and Junhao Shen, On unital full amalgamated free products of quasidiagonal C*-algebras.Funct. Anal. Appl., 50 (2016), no. 1, 47-58.

7. Guangyu An and Jiankui Li, Characterizations of linear mappings through zero products or zero Jordan products. Electron. J. Linear Algebra, 31 (2016), 408-424.

8. Guangyu An, Yana Ding and Jiankui Li, Characterizations of Jordan left derivations on some algebras. Banach J. Math. Anal., 10 (2016), no. 3, 466-481.

9. Guangyu An, Jiankui Li and Jun He, Zero Jordan product determined algebras. Linear AlgebraAppl., 475 (2015), 90-93.

10. Qihua Shen, Jiankui Li and Jianbin Guo, On (m,n)-derivations of some algebras. Demonstr. Math., 47 (2014), no. 3, 672-694.

11. Jiankui Li, Zhidong Pan and Qihua Shen, Jordan and Jordan higher all-derivable points of some algebras. Linear Multilinear Algebra, 61 (2013), no. 6, 831-845.

12. Jianbin Guo and Jiankui Li, On centralizers of reflexive algebras. Aequationes Math., 84 (2012), no. 1-2, 1-12.

13. Don Hadwin, Jiankui Li, Junhao Shen and Liguang Wang, Reduced free products of unital AH algebras and Blackadar and Kirchberg's MF algebras. J. Operator Theory, 68 (2012), no. 1, 275-302.

14. Jiankui Li, Qihua Shen and Jianbin Guo, On generalized (M,N,L)-Jordan centralizers of some algebras. Banach J. Math. Anal., 6 (2012), no. 2, 19-37.

15. Jiankui Li and Qihua Shen, Characterizations of Lie higher and Lie triple derivations on triangular algebras. J. Korean Math. Soc., 49 (2012), no. 2, 419-433.

16. Yunhe Chen and Jiankui Li, Mappings on some reflexive algebras characterized by action on zero products or Jordan zero products.Studia Math., 206 (2011), no. 2, 121-134.

17. Yunhe Chen and Jiankui Li, Characterizations of Jordan derivations on strongly double triangle subspace lattice algebras. Bull. Aust. Math. Soc., 84 (2011), no. 2, 300-309.

18. Jiankui Li and Jianbin Guo, Characterizations of higher derivations and Jordan higher derivations on CSL algebras. Bull. Aust. Math. Soc., 83 (2011), no. 3, 486-499.

19. Jiankui Li and Jiren Zhou, Characterizations of Jordan derivations and Jordan homomorphisms. Linear Multilinear Algebra, 59 (2011), no. 2, 193-204.

20. Jiankui Li and Zhidong Pan, On derivable mappings. J. Math. Anal. Appl., 374 (2011), no. 1, 311-322.

21. Jiankui Li and Jiren Zhou, Generalized derivations associated with Hochschild 2-cocycles on some algebras. Czechoslovak Math. J., 60(135) (2010), no. 4, 909-932.

22. Jiankui Li, Zhidong Pan and Jiren Zhou, Isomorphisms and generalized derivations of some algebras. Expo. Math., 28 (2010), no. 4, 365-373.

23. Jiankui Li and Jiren Zhou, Jordan left derivations and some left derivable maps. Oper. Matrices, 4 (2010), no. 1, 127-138.

24. Jiankui Li and Zhidong Pan, Annihilator-preserving maps, multipliers, and derivations. Linear Algebra Appl., 432 (2010), no. 1, 5-13.

25. Don Hadwin and Jiankui Li, Local derivations and local automorphisms on some algebras. J. Operator Theory, 60 (2008), no. 1, 29-44.

26. Jiankui Li and Zhidong Pan, Isomorphisms of some reflexive algebras. Studia Math., 187 (2008), no. 1, 95-100.

27. Jiankui Li, Zhidong Pan and Huasu Xu, Characterizations of isomorphisms and derivations of some algebras. J. Math. Anal. Appl., 332 (2007), no. 2, 1314-1322.

28. Don Hadwin, Jiankui Li and Zhidong Pan, Bounded reflexivity of operator subspaces. II. Integral Equations Operator Theory, 57 (2007), no. 4, 473-490.

29. Jiankui Li and Zhidong Pan, Algebraic reflexivity of linear transformations. Proc. Amer. Math. Soc., 135 (2007), no. 6, 1695-1699.

30. Don Hadwin and Jiankui Li, Complete positivity of elementary operators on C*-algebras. Integral Equations Operator Theory, 52 (2005), no. 4, 477-482.

31. Jiankui Li and Panaia Oreste, Algebraic isomorphisms and J-subspace lattices. Proc. Amer. Math. Soc., 133 (2005), no. 9, 2577-2587.

32. Kenneth R. Davidson, Jiankui Li and David R. Pitts, Absolutely continuous representations and a Kaplansky density theorem for free semigroup algebras. J. Funct. Anal., 224 (2005), 160-191.

33. Don Hadwin and Jiankui Li, Local derivations and local automorphisms. J. Math. Anal. Appl., 290 (2004), no. 2, 702-714.

34. Jiankui Li and Zhidong Pan, Bounded reflexivity of operator spaces. Integral Equations Operator Theory, 48 (2004), no. 1, 41-59.

35. Jiankui Li and Zhidong Pan, Reflexivity and hyperreflexivity of operator spaces. J. Math. Anal. Appl., 279 (2003), no. 1, 210-215.

36. Jiankui Li and Zhidong Pan, Reflexivity of finite dimensional subspaces of operators.J. Operator Theory, 46 (2001), no. 2, 381-389.

37. Jiankui Li, Decomposability of finite rank operators in certain subspaces and algebras. Bull. Austral. Math. Soc., 64 (2001), no. 2, 307-314.

38. Jiankui Li and Pendharkar, Hemant Derivations of certain operator algebras. Int. J. Math. Math. Sci., 24 (2000), no. 5, 345-349.

39. Jiankui Li, Compact and weakly compact derivations of certain CSL algebras. Taiwanese J. Math., 3 (1999), no. 2, 243–249.

40. Jiankui Li, Complete positivity of elementary operators. Proc. Amer. Math. Soc., 127 (1999), no. 1, 235-239.

41. Jiankui Li, Decomposability of certain reflexive algebras. Houston J. Math., 23 (1997), no. 1, 121-126.

42. Jiankui Li, A remark on complete positivity of elementary operators. Integral Equations Operator Theory, 28 (1997), no. 1, 110-115.

43. Jiankui Li, Commutants and double commutants of reflexive algebras. Kyushu J. Math., 50 (1996), no. 1, 171-178.

七、联络方式

电话:021-64253262   Email: jkli@ecust.edu.cnjiankuili@yahoo.com